MathSciNet Relay Station
MathSciNet bibliographic data
MR2069725 53C42 (53C21)
Guan, Bo; Spruck, Joel Locally convex hypersurfaces of constant curvature with boundary. Comm. Pure Appl. Math. 57 (2004), no. 10, 1311–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement